# SDR IXXA07SMN126S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO UPPER FLANGE BEAM WITH CRANK 1" AT STA 1540.000 RBL 39".  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 8,12 TR NR 51-130 DATE 01/26/04.  REMOVED FASTENERS IAW SRM 51-1-21, CUT DAMAGED AREA AND FABRICATED NEW FLANGE SEGMENT (AL 7075-T6 0.125) AND (02EA) REPAIR ANGLES OF (EXTRUSION 7075T6 0.125 P/N S1325214) AND FILLER AL 7075-T6.IAW SRM 51-2-1 FIG 1, SHEET 8,12, TR NR 51-130 SRM 53-5-2 FIG 3, SHEET 2, ITEM "D" SRM 51-2-0 FIG 50, SHEET 61.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 51-2-1, FIG 1, SHEET 8, 12, AND SRM 51-1-20D, 51-3-1. (TORQUE)
